loading page

Stevens-Johnson Syndrome Due to COVID-19 Vaccination
  • Parvin Mansouri,
  • Nikoo Mozafari
Parvin Mansouri
Tehran University of Medical Sciences
Author Profile
Nikoo Mozafari
Shahid Beheshti University of Medical Sciences
Author Profile

Abstract

Since the start of the COVID‐19 vaccinations, many dermatological manifestations have been described .There are certain safety-related events that, due to rarity, might be detected only during the mass vaccination programs. Here we report a potentially serious adverse effect of Covid vaccines that have been rarely reported before
09 Sep 2021Submitted to Clinical Case Reports
14 Sep 2021Submission Checks Completed
14 Sep 2021Assigned to Editor
22 Sep 2021Reviewer(s) Assigned
29 Sep 2021Review(s) Completed, Editorial Evaluation Pending
29 Sep 2021Editorial Decision: Revise Minor
20 Oct 20211st Revision Received
22 Oct 2021Submission Checks Completed
22 Oct 2021Assigned to Editor
22 Oct 2021Review(s) Completed, Editorial Evaluation Pending
22 Oct 2021Editorial Decision: Accept
Nov 2021Published in Clinical Case Reports volume 9 issue 11. 10.1002/ccr3.5099